U.S. doctors online nowAsk doctors free
IL
A 48-year-old female asked:

Non st t waves changes , issue with atrial flutter , newly mitral regurgitation . are they all tied together somehow. history ofchest pain , cabg , stent . should more testing be done ?

3 doctor answers5 doctors weighed in
Dr. Harold Fields
Family Medicine 61 years experience
EKG: These changes may be associated with symptoms so I would suggest you let your cardiologist make the diagnosis as to whether these changes are of any consequence
Dr. Boris Sheynin
Internal Medicine 22 years experience
Maybe tied together: cad and infarct may cause dilation of left ventricle, leading to mitral regurgitation. Myocardial infarct might also precipitate arrhythmia, including atrial fibrillation. Advise regular follow up with your Cardiologist to optimize your treatment
Dr. John Feola
Internal Medicine 31 years experience
ATRIAL FLUTTER EVAL: YES:: A FLUTTER IS AN UNSTABLE RYTHM it may break or convert to AFIB. THE T waves are flipped with flutter. Given The brief HX you gave, you probably had an Mi from underlying CAD If you had a CABG AT SUCH A YOUNG AGE, it was either 3VDz or LM. The Dilated Cardiomyopathy that develops after an MI has likely created the MR. You should get copies records and Get a SECOND CARD CONSULT THALIUM/TEE

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.